A.C. – Kentucky
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I was hesitant to take any of the vaccines but thought of Johnson because it was just one shot. My Father is in nursing home and I was told had to have vaccine to be able to visit him. One week after shoot had severe pain in my leg behind knee. Was told at hospital that had a blood clot formed(no prior clots in my entire life) they gave me clot buster meds to help dissolve, told me to not move around for at least 30 days. A few days later I became very pale and week. My wife rushes me back to ER because of pain in chest area. After being checked out for hours the dr tells me I have multiple tiny blood clots in my lungs. I am given meds to thin my blood and hope none of the clots move or worsen. I was a perfectly healthy man until this vaccine. I am a believer in Jesus Christ and that is all that keeps me sane at this point. Dr says I be this way the rest of my life, on thinners. If these companies who created these vaccines rushed it upon us knowing some people would have bad reactions, they need to be held accountable. Money or the love of it is a ruthless thing. Prayers to all who have suffered from these things.
-A.C. - Kentucky
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.